# SDR AALA20000647

- Difficulty date: April 11, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 4305990080
- Condition: Defective
- Location: Mlg
- Component: Landing Gear System
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAH - FLT 2011 - WHILE ON RUNWAY, BRAKE OVERHEAT LIGHT ILLUMINATED, NR 1 INDICATED 400 DEGREES AFTER CLEARING RUNWAY.  FIRE DEPARTMENT CHECKED BRAKE, LIGHT WENT OUT, TEMPERATURE BACK TO NORMAL.  RETURNED TO GATE AND LIGHT EXTINGUISHED AND TEMPERATURE WAS NORMAL.  REPLACED NR 1 BRAKE TEMPERATURE SENSOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
